# SDR 2022FA0000554

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: General aviation
- Aircraft: N7207
- Make and model: Piper PA-18-150
- Aircraft serial: 187859
- Aircraft time: 3,900 hours
- Engine: Lyc O320B2B
- Engine time: 91 hours
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 1277000
- Condition: Broken
- Location: Rt Elevator
- Part time: 3,900 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR TORQUE TUBE CRACKED/SEVERED/FAILED.  MAIN SPAR TUBE FAILED JUST OUTBOARD OF OUTBOUND HINGE ATTACHMENT.  FOUND DURING PRE-FLIGHT.
